# SDR CALA2016091900656

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 103,374 hours, 12,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, BROKEN FEEDER WIRE BELOW MIDDLE SEAT. RECONNECTED FEEDER WIRE AND SECURED. OPS CHECKED OK.  ACP IDT INSPECTION.
